# SDR DALA2018072004581

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 47,170 hours, 24,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM +Y1162 LOC BTW F68 TO FR 69+5 INCH AT AFT GALLEY AREA. REPLACED FLOORBEAM +Y1162 BTW FR 68 TO FR 69+5" AFT GALLEY AREA AS PER SRM 51-72-11; 51-42-11 AND DRAWING D534727280.
